# SDR UIEA2024022900139

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,914 hours, 20,911 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Misrouted
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PERFORM TEST 30/40 AT THE BEGINNING OF THE SERVICE,Â 40 FCC R/C/L NAV SEL SW FAIL, LDS ERROR MESSAGE( WIRING ROUTING WAS CORRECTED PER WDM SUPPLEMENT 34-61-16. NO FURTHER DEFECTS NOTED. )
